Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Mapping cylinders and the annulus conjecture


Author: L. S. Husch
Journal: Bull. Amer. Math. Soc. 75 (1969), 506-508
DOI: https://doi.org/10.1090/S0002-9904-1969-12221-4
MathSciNet review: 0238286
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, Decompositions of E (Proc. The University of Georgia Institute, (1961), Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 5-21. MR 141088
  • 2. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 3. M. Brown, Locally flat embeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331-341. MR 133812
  • 4. C. H. Edwards, Jr., Open 3-manifolds which are simply connected at infinity, Proc. Amer. Math. Soc. 14 (1963), 391-395. MR 150745
  • 5. R. C. Lacher, Cell-like mappings ofANR's, Bull. Amer. Math. Soc. 74 (1968), 933-935. MR 244963
  • 6. T. M. Price, Decompositions of S, Notices Amer. Math. Soc. 15 (1968), 136.
  • 7. J. Stallings, The piecewise linear structure of euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481-489. MR 149457


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12221-4

American Mathematical Society